dblp.uni-trier.dewww.uni-trier.de

James G. Oxley Vis

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

*2008
61EEJames G. Oxley, Charles Semple, Geoff Whittle: Wild triangles in 3-connected matroids. J. Comb. Theory, Ser. B 98(2): 291-323 (2008)
60EEJames G. Oxley, Charles Semple, Geoff Whittle: A chain theorem for matroids. J. Comb. Theory, Ser. B 98(3): 447-483 (2008)
2007
59EERhiannon Hall, James G. Oxley, Charles Semple: The structure of 3-connected matroids of path width three. Eur. J. Comb. 28(3): 964-989 (2007)
58EEJames G. Oxley, Charles Semple, Geoff Whittle: The structure of the 3-separations of 3-connected matroids II. Eur. J. Comb. 28(4): 1239-1261 (2007)
2006
57EEManoel Lemos, James G. Oxley: Matroid packing and covering with circuits through an element. J. Comb. Theory, Ser. B 96(1): 135-158 (2006)
2004
56EEManoel Lemos, James G. Oxley: On the minor-minimal 2-connected graphs having a fixed minor. Discrete Mathematics 280(1-3): 77-118 (2004)
55EEJames G. Oxley, Haidong Wu: The 3-Connected Graphs with Exactly Three Non-Essential Edges. Graphs and Combinatorics 20(2): 233-246 (2004)
54EEJames F. Geelen, James G. Oxley, Dirk Vertigan, Geoff Whittle: A short proof of non-GF(5)-representability of matroids. J. Comb. Theory, Ser. B 91(1): 105-121 (2004)
53EEJames G. Oxley, Charles Semple, Geoff Whittle: The structure of the 3-separations of 3-connected matroids. J. Comb. Theory, Ser. B 92(2): 257-293 (2004)
2003
52EEJames G. Oxley: The structure of a 3-connected matroid with a 3-separating set of essential elements. Discrete Mathematics 265(1-3): 173-187 (2003)
51EEBrahim Chaourar, James G. Oxley: On series-parallel extensions of uniform matroids. Eur. J. Comb. 24(7): 877-879 (2003)
50EEManoel Lemos, James G. Oxley: On the minor-minimal 3-connected matroids having a fixed minor. Eur. J. Comb. 24(8): 1097-1123 (2003)
2002
49 James G. Oxley, Dominic J. A. Welsh: Chromatic, Flow And Reliability Polynomials: The Complexity Of Their Coefficients. Combinatorics, Probability & Computing 11(4): (2002)
48EEJames G. Oxley, Charles Semple, Dirk L. Vertigan, Geoffrey P. Whittle: Infinite antichains of matroids with characteristic set {p}. Discrete Mathematics 242(1-3): 175-185 (2002)
47EEJames F. Geelen, James G. Oxley, Dirk Vertigan, Geoffrey P. Whittle: Totally Free Expansions of Matroids. J. Comb. Theory, Ser. B 84(1): 130-179 (2002)
46EERhiannon Hall, James G. Oxley, Charles Semple, Geoffrey P. Whittle: On Matroids of Branch-Width Three. J. Comb. Theory, Ser. B 86(1): 148-171 (2002)
2000
45EEManoel Lemos, James G. Oxley: On the 3-connected matroids that are minimal having a fixed spanning restriction. Discrete Mathematics 218(1-3): 131-165 (2000)
44EEJames G. Oxley, Geoffrey P. Whittle: On the non-uniqueness of q-cones of matroids. Discrete Mathematics 218(1-3): 271-275 (2000)
43EEManoel Lemos, James G. Oxley: On size, circumference and circuit removal in 3-connected matroids. Discrete Mathematics 220(1-3): 145-157 (2000)
42EEJames G. Oxley, Haidong Wu: On the Structure of 3-connected Matroids and Graphs. Eur. J. Comb. 21(5): 667-688 (2000)
41EEJames G. Oxley, Charles Semple, Dirk L. Vertigan: Generalized Delta?-Y Exchange and k-Regular Matroids. J. Comb. Theory, Ser. B 79(1): 1-65 (2000)
40EEJames F. Geelen, James G. Oxley, Dirk Vertigan, Geoffrey P. Whittle: On the Excluded Minors for Quaternary Matroids. J. Comb. Theory, Ser. B 80(1): 57-68 (2000)
1999
39EEAllan D. Mills, James G. Oxley: A class of non-binary matroids with many binary minors. Discrete Mathematics 207(1-3): 173-187 (1999)
1998
38EEJames G. Oxley, Don Row: Panelling Planar Graphs. Discrete Applied Mathematics 81(1-3): 109-122 (1998)
37EEJames G. Oxley: On packing 3-connected restrictions into 3-connected matroids. Discrete Mathematics 178(1-3): 181-198 (1998)
36EEManoel Lemos, James G. Oxley: On packing minors into connected matroids. Discrete Mathematics 189(1-3): 283-289 (1998)
35EEJames G. Oxley, Geoffrey P. Whittle: On Weak Maps of Ternary Matroids. Eur. J. Comb. 19(3): 377-389 (1998)
1997
34 James G. Oxley: A Matroid Generalization of a Result of Dirac. Combinatorica 17(2): 267-273 (1997)
33EEGuoli Ding, Bogdan Oporowski, James G. Oxley, Dirk L. Vertigan: Unavoidable Minors of Large 3-Connected Matroids. J. Comb. Theory, Ser. B 71(2): 244-293 (1997)
1996
32EES. R. Kingan, James G. Oxley: On the matroids in which all hyperplanes are binary. Discrete Mathematics 160(1-3): 265-271 (1996)
31EEGuoli Ding, Bogdan Oporowski, James G. Oxley, Dirk Vertigan: Unavoidable Minors of Large 3-Connected Binary Matroids. J. Comb. Theory, Ser. B 66(2): 334-360 (1996)
30EEJames G. Oxley, Dirk L. Vertigan, Geoffrey P. Whittle: On Inequivalent Representations of Matroids over Finite Fields. J. Comb. Theory, Ser. B 67(2): 325-343 (1996)
1995
29EEJames G. Oxley, Haidong Wu: On matroid connectivity. Discrete Mathematics 146(1-3): 321-324 (1995)
28EEGuoli Ding, Bogdan Oporowski, James G. Oxley: On Infinite Antichains of Matroids. J. Comb. Theory, Ser. B 63(1): 21-40 (1995)
1993
27 James G. Oxley, Geoff Whittle: Some exluded-minor theorems for a class of polymatroids. Combinatorica 13(4): 467-476 (1993)
26 Safwan Akkari, James G. Oxley: Some LOcal Extremal Connectivity Results for Matroids. Combinatorics, Probability & Computing 2: 367-384 (1993)
25EEBogdan Oporowski, James G. Oxley, Robin Thomas: Typical Subgraphs of 3- and 4-Connected Graphs. J. Comb. Theory, Ser. B 57(2): 239-257 (1993)
24EEJames G. Oxley, Geoffrey P. Whittle: A Characterization of Tutte Invariants of 2-Polymatroids. J. Comb. Theory, Ser. B 59(2): 210-244 (1993)
1992
23EEJames G. Oxley, Geoff Whittle: Connectivity of submodular functions. Discrete Mathematics 105(1-3): 173-184 (1992)
22EEJames G. Oxley, Dominic J. A. Welsh: Tutte polynomials computable in polynomial time. Discrete Mathematics 109(1-3): 185-192 (1992)
21EECollette R. Coullard, James G. Oxley: Extensions of Tutte's wheels-and-whirls theorem. J. Comb. Theory, Ser. B 56(1): 130-140 (1992)
1991
20 James G. Oxley, Geoff Whittle: Tuttle invariants for 2-polymatroids. Graph Structure Theory 1991: 9-20
19EEJames G. Oxley: Ternary paving matroids. Discrete Mathematics 91(1): 77-86 (1991)
18EESafwan Akkari, James G. Oxley: Some extremal connectivity results for matroids. J. Comb. Theory, Ser. B 52(2): 301-320 (1991)
1990
17EEJames G. Oxley: On an excluded-minor class of matroids. Discrete Mathematics 82(1): 35-52 (1990)
16EEJames G. Oxley: A characterization of a class of non-binary matroids. J. Comb. Theory, Ser. B 49(2): 181-189 (1990)
1989
15 James G. Oxley, Don Row: On fixing elements in matroid minors. Combinatorica 9(1): 69-74 (1989)
14EEJames G. Oxley: A note on Negami's polynomial invariants for graphs. Discrete Mathematics 76(3): 279-281 (1989)
13EEJames G. Oxley: The regular matroids with no 5-wheel minor. J. Comb. Theory, Ser. B 46(3): 292-305 (1989)
1987
12EEYing Cheng, James G. Oxley: On weakly symmetric graphs of order twice a prime. J. Comb. Theory, Ser. B 42(2): 196-211 (1987)
11EEJames G. Oxley: A characterization of the ternary matroids with no M(K4)-minor. J. Comb. Theory, Ser. B 42(2): 212-249 (1987)
1986
10EEJames G. Oxley: On ternary transversal matroids. Discrete Mathematics 62(1): 71-83 (1986)
9EEJames G. Oxley: On the matroids representable over GF(4). J. Comb. Theory, Ser. B 41(2): 250-252 (1986)
1985
8 James G. Oxley: Proof of a conjecture of Kahn for non-binary matroids. Combinatorica 5(4): 343-345 (1985)
1984
7 James G. Oxley: On the intersections of circuits and cocircuits in matroids. Combinatorica 4(2): 187-195 (1984)
6EEJames G. Oxley: On minor-minimally-connected matroids. Discrete Mathematics 51(1): 63-72 (1984)
5EEJames G. Oxley: On singleton 1-rounded sets of matroids. J. Comb. Theory, Ser. B 37(2): 189-197 (1984)
1983
4 James G. Oxley: On a matroid identity. Discrete Mathematics 44(1): 55-60 (1983)
1982
3EEJames G. Oxley: On some extremal connectivity results for graphs and matroids. Discrete Mathematics 41(2): 181-198 (1982)
1980
2EEJames G. Oxley: On Hartfiel and Maxson's definition of connected sets of a matroid. J. Comb. Theory, Ser. B 28(2): 249-250 (1980)
1979
1EEJames G. Oxley: On a packing problem for infinite graphs and independence spaces. J. Comb. Theory, Ser. B 26(2): 123-130 (1979)

Coauthor Index

1Safwan Akkari [18] [26]
2Brahim Chaourar [51]
3Ying Cheng [12]
4Collette R. Coullard [21]
5Guoli Ding [28] [31] [33]
6James F. Geelen [40] [47] [54]
7Rhiannon Hall [46] [59]
8S. R. Kingan [32]
9Manoel Lemos [36] [43] [45] [50] [56] [57]
10Allan D. Mills [39]
11Bogdan Oporowski [25] [28] [31] [33]
12Don Row [15] [38]
13Charles Semple [41] [46] [48] [53] [58] [59] [60] [61]
14Robin Thomas [25]
15Dirk L. Vertigan (Dirk Vertigan) [30] [31] [33] [40] [41] [47] [48] [54]
16Dominic J. A. Welsh [22] [49]
17Geoff Whittle (Geoffrey P. Whittle) [20] [23] [24] [27] [30] [35] [40] [44] [46] [47] [48] [53] [54] [58] [60] [61]
18Haidong Wu [29] [42] [55]

Colors in the list of coauthors

Copyright © Tue Nov 3 08:52:44 2009 by Michael Ley (ley@uni-trier.de)